# SDR CALA2019052000795

- Difficulty date: May 18, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 99,242 hours, 27,008 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N10063
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-57-3-6234 UPON REMOVAL INSPECTION OF UPPER T/E FAIRING OF LT WING ON NR 0058368 FOUND CORROSION UNDER PANEL VICINITY OF REAR SPAR UPPER CHORD APPROX. WS STA 110. REF ON ST-ENG CARD NO 005 8525. BLENDED AND CHECKED LIMITS TO UPPER T/E LEFT WING REAR SPAR AT W S 164-WS 173;L= 9.0", W=2.5", D= .082". FOUND TO BE OUT OF LIMITS IAW SRM 57-20-10 AD1, DETAIL VI ACCOMPLISHED ECRA NO 5720-03098. WORK ACCOMPLISHED AND INSPECTED.
